# SDR HALA2018072300238

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 24,389 hours, 3,879 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, HF 1 UNREADABLE ON ALL STATIONS. REPLACED NR 1 HF COUPLER PER AMM 23-11-00. CONDITION SAME, UNIT LEFT IN FOR FURTHER T/S. REPLACED NR 1 RMP PER AMM 23-81-13. OPS CHECK OK ON GROUND. CONTACT MADE WITH SFO. OK FOR SVC.
